Advertisement

Mathematische Annalen

, Volume 126, Issue 1, pp 75–78 | Cite as

Sur une inégalité deE. Heinz

  • J. Dixmier
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    E. Heinz, Beiträge zur Störungstheorie der Spektralzerlegung. Math. Ann.123, 415–438 (1951).Google Scholar
  2. [2]
    T. Kato, Notes on Some Inequalities for Linear Operators. Math. Ann.125, 208–212 (1952).Google Scholar
  3. [3]
    J. D. Tamarkin etA. Zygmund, Proof of a theorem ofThorin, Bull. Amer. Math. Soc.,50, 279–282 (1944).Google Scholar
  4. [4]
    G. O. Thorin, Convexity theorems generalising those ofM. Riesz andHadamard with some applications. Communications du Séminaire math. de l'Univ. de Lund9, (1948).Google Scholar

Copyright information

© Springer-Verlag 1953

Authors and Affiliations

  • J. Dixmier
    • 1
  1. 1.Dijon

Personalised recommendations